# SDR 9606879604

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47222
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Chafed
- Location: Spoiler Act
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS OF RIGHT HYDRAULIC SYSTEM QUANTITY OCCURRED ENROUTE RSW-DTW.  FLIGHT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  CAPTAIN DID DECLARE A YELLOW EMERGENCY AND CPR EQUIPMENT WAS STANDING BY AS A PRECAUTION.  MAINTENANCE FOUND RIGHT OUTBOARD SPOILER ACTUATOR HYDRAULIC LINE CHAFED BY AILERON CONTROL CABLE.  REPLACED LINE, THE RIGHT ENGINE DRIVEN HYDRAULIC PUMP AND CASE DRAIN FILTER.  LEAK AND OPERATIONAL CHECK NORMAL.
